Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 30, NWS St. Louis, MO

February 17, 2008Crawford County, Washington County, Missouri

NWS St. Louis, MO issued this river flood warning at Feb 17, 2008, 1:56 PM CST for Crawford County, Washington County, Missouri. It took effect at Feb 18, 2008, 7:38 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 17, 2008, 1:56 PM CST (19:56 UTC)
In effect from
Feb 18, 2008, 7:38 AM CST
Expired
Feb 18, 2008, 7:13 PM CST
In force
12 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

Counties Crawford County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 89 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Meramec River near Sullivan (SLLM7). The gauge peaked at 13.51 ft at Feb 18, 2008, 12:00 PM CST.

actionminormoderate510152002/1702/1802/1902/20
Action stage
9 ft
Minor stage
11 ft
Moderate stage
20 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07014500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 171956
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
156 PM CST SUN FEB 17 2008

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... 

  MERAMEC RIVER NEAR STEELVILLE AFFECTING CRAWFORD COUNTY

  MERAMEC RIVER NEAR SULLIVAN AFFECTING CRAWFORD AND WASHINGTON 
  COUNTIES

.THIS FLOOD WARNING IS A RESULT OF 1.25 TO 1.5 INCHES OF PRECIPITATION 
THE PAST 24 HOURS AND NO MORE THAN 0.25 INCHES FORECAST IN THE 
NEXT 24 HOURS...

LOCAL RESIDENTS LIVING ALONG AND NEAR THE BASIN SHOULD BE AWARE OF 
POSSIBLE FLOODING.  DO NOT ATTEMPT TO CROSS FLOODED ROADWAYS.  TURN
AROUND, DONT DROWN.

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC055-181956-
/O.NEW.KLSX.FL.W.0029.080218T0454Z-080219T2145Z/
/SEEM7.1.ER.080218T0454Z.080218T1800Z.080218T2145Z.NO/
156 PM CST SUN FEB 17 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MERAMEC RIVER NEAR STEELVILLE.
* FROM THIS EVENING TO TUESDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 1:30 PM SUNDAY THE STAGE WAS 8.3 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 13.5 FEET BY EARLY AFTERNOON ON MONDAY. 
* THE RIVER IS ANTICIPATED TO FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON.


$$

MOC055-221-181955-
/O.NEW.KLSX.FL.W.0030.080218T0952Z-080220T0224Z/
/SLLM7.1.ER.080218T0952Z.080218T1800Z.080219T0224Z.NO/
156 PM CST SUN FEB 17 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MERAMEC RIVER NEAR SULLIVAN.
* FROM LATE TONIGHT TO TUESDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 1:45 PM SUNDAY THE STAGE WAS 6.4 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY MONDAY AND CONTINUE TO
  RISE TO NEAR 16.0 FEET BY EARLY AFTERNOON MONDAY. 
* THE RIVER IS ANTICIPATED TO FALL BELOW FLOOD STAGE BY MONDAY EVENING.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   02/18  02/19  02/20  02/21  02/22

MERAMEC RIVER
  STEELVILLE       12    8.3      13.0    7.5    5.2    4.2    3.6
  SULLIVAN         15    6.4      15.6   12.2    7.3    5.9    5.2
3 follow-up statements
000 
WGUS83 KLSX 180207
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
806 PM CST SUN FEB 17 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...
 
  
  MERAMEC RIVER NEAR STEELVILLE AFFECTING CRAWFORD COUNTY 

  MERAMEC RIVER NEAR SULLIVAN AFFECTING CRAWFORD AND WASHINGTON 
  COUNTIES 


.THIS FLOOD WARNING IS A RESULT OF 1.2 TO 1.5 INCHES OF RAIN IN THE 
PAST 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC055-190206-
/O.EXT.KLSX.FL.W.0029.080218T0600Z-080219T2116Z/
/SEEM7.1.ER.080218T0600Z.080218T1800Z.080218T2116Z.NO/
806 PM CST SUN FEB 17 2008

THE FLOOD WARNING CONTINUES FOR
  THE MERAMEC RIVER NEAR STEELVILLE
* UNTIL THE WARNING IS CANCELLED.
* AT 7 PM SUNDAY THE STAGE WAS 10.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...RISE TO NEAR 13.2 FEET BY TOMORROW EARLY AFTERNOON. THE
  RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW AFTERNOON.


$$

MOC055-221-190206-
/O.EXT.KLSX.FL.W.0030.080218T1338Z-080220T0200Z/
/SLLM7.1.ER.080218T1338Z.080218T1800Z.080219T0200Z.NO/
806 PM CST SUN FEB 17 2008

THE FLOOD WARNING CONTINUES FOR
  THE MERAMEC RIVER NEAR SULLIVAN
* UNTIL THE WARNING IS CANCELLED.
* AT 7 PM SUNDAY THE STAGE WAS 9.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...RISE TO NEAR 15.8 FEET BY TOMORROW EARLY AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EVENING.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   02/18  02/19  02/20  02/21  02/22

MERAMEC RIVER
  STEELVILLE       12   10.0      12.8    7.3    5.1    4.2    3.6
  SULLIVAN         15    9.4      14.7   12.1    7.3    5.8    5.2
000 
WGUS83 KLSX 181522
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
922 AM CST MON FEB 18 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  MERAMEC RIVER NEAR SULLIVAN AFFECTING CRAWFORD AND WASHINGTON 
  COUNTIES 

.THIS FLOOD WARNING IS A RESULT OF 1 TO 1.5 INCHES OF PRECIPITATION 
THE PAST 36 HOURS ACROSS THE MERAMEC RIVER BASIN WITH LITTLE TO NO 
PRECIPITATION FORECAST IN THE NEXT 24 HOURS...

LOCAL RESIDENTS LIVING ALONG AND NEAR THE BASIN SHOULD BE AWARE OF 
POSSIBLE FLOODING AND LOW WATER CROSSINGS.  

DO NOT ATTEMPT TO CROSS FLOODED ROADWAYS.  TURN AROUND, DONT DROWN.

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC055-221-191522-
/O.EXT.KLSX.FL.W.0030.000000T0000Z-080220T0048Z/
/SLLM7.1.ER.080218T2136Z.080219T0000Z.080219T0048Z.NO/
922 AM CST MON FEB 18 2008

THE FLOOD WARNING CONTINUES FOR
  THE MERAMEC RIVER NEAR SULLIVAN
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:45 AM MONDAY THE STAGE WAS 13.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 15.2 FEET BY THIS EVENING. 
* THE RIVER IS ANTICIPATED TO FALL BELOW FLOOD STAGE BY THIS EVENING.
* IMPACT...AT 15.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.  RIVER 
  COTTAGES BEGIN TO FLOOD.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   02/19  02/20  02/21  02/22  02/23

MERAMEC RIVER
  SULLIVAN         15   13.4      12.0    7.2    5.7    5.1    4.6
000 
WGUS83 KLSX 190113
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
713 PM CST MON FEB 18 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
MISSOURI...
 
  
  THE MERAMEC RIVER NEAR SULLIVAN AFFECTING CRAWFORD AND WASHINGTON 
  COUNTIES


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC055-221-190143-
/O.CAN.KLSX.FL.W.0030.000000T0000Z-080220T0048Z/
/SLLM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
713 PM CST MON FEB 18 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE MERAMEC RIVER NEAR SULLIVAN.
* AT 6:45 PM MONDAY THE STAGE WAS 12.7 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 13.5 FEET.  THE 
  RIVER WILL CONTINUE A DOWNWARD TREND.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   02/19  02/20  02/21  02/22  02/23

MERAMEC RIVER
  SULLIVAN         15   12.7       9.9    6.2    5.6    5.0    4.5

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Feb 17, 11:45 AM CST, 2 hours 11 minutes earlier.

Area forecast discussion, Feb 17, 11:45 AM CST, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
1145 AM CST SUN FEB 17 2008

.DISCUSSION...
LOW PRESSURE DEEPENING RAPIDLY AS IT MOVES NORTHEAST WITH LARGE
PRECIPITATION SHIELD BLANKETING THE CENTER OF THE NATION. WARM
CONVEYOR BELT CONTINUES TO BRING COPIOUS AMOUNTS OF MOISTURE AND
RAINFALL TO THE CWA EARLY THIS MORNING...WITH ANOTHER LINE OF
CONVECTION FORMING AHEAD OF THE DRYSLOT IN SOUTHWEST MISSOURI AND
NORTHWEST ARKANSAS. THIS SHOULD CONTINUE THE THREAT OF LOCALLY
HEAVY RAINFALL THROUGH AT LEAST THE FIRST HALF OF THE MORNING.

CWA TO REMAIN ON WARM SIDE OF THIS SYSTEM FOR MOST OF THE DAY
UNTIL COLD FRONT RACES SOUTHEAST IN WAKE OF THE DEEPENING LOW THIS
AFTERNOON.

WARM CONVEYOR BELT PRECIPITATION SHOULD SHIFT EAST AS DRY SLOT
PUNCHES UP THE I-44 CORRIDOR LATER THIS MORNING.

POTENTIAL FOR A FEW STRONG AND POTENTIALLY SEVERE STORMS EARLY
THIS AFTERNOON...AS WARM FRONT LIFTS NORTH AND PLACES MOST OF THE
CWA FIRMLY WITHIN THE WARM SECTOR. GIVEN IMPRESSIVE LAPSE
RATES...SOME INSTABILITY AND WIND SHEAR...WOULD NOT BE SURPRISED
TO SEE SOME LOW TOP CONVECTION FORM AHEAD OF THE COLD
FRONT...MAINLY ACROSS ILLINOIS COUNTIES (EAST OF ST. LOUIS). 4KM
WRF ACTUALLY DEPICTS THIS SCENARIO WELL...WITH CONVECTIVE FEATURES
DEVELOPING WITHIN THE DRYSLOT AND RAPIDLY MOVING TO THE NORTHEAST.

OTHERWISE...DEFORMATION ZONE WILL MAINLY AFFECT LOCATIONS ALONG
AND NORTH OF A COLUMBIA MISSOURI TO QUINCY ILLINOIS LINE. RAIN
SHOULD CHANGE TO SNOW...FROM SOUTHWEST TO NORTHEAST THIS AFTERNOON
AS COLDER AIR DEEPENS ACROSS THE REGION. A FEW INCHES OF WET SNOW
MAY ACCUMULATE ON GRASSY AREAS BEFORE TAPERING OFF LATE THIS
AFTERNOON OR EARLY THIS EVENING.

COLD AIR STRATUS WILL LINGER WITH FLURRIES AND SNOW SHOWERS
CONTINUING THROUGH MONDAY. REINFORCING SHOT OF COLD AIR ARRIVES
MONDAY AFTERNOON...WITH FALLING TEMPERATURES. HAVE LOWERED
TEMPERATURES ON TUESDAY TO REFLECT THIS TREND IN MODEL GUIDANCE.

NEXT SYSTEM TO AFFECT THE REGION WEDNESDAY NIGHT AND THURSDAY. GFS
AND ECWMF HAVE AGREED ON PUSHING THE COLD FRONT THROUGH THE ENTIRE
CWA...WITH A BETTER LIKELIHOOD OF SNOW ALONG AND NORTH OF THE I-70
CORRIDOR. STILL ALOT OF DETAILS TO WORKOUT BUT TREND IS DEFINETLY
COLDER...

CVKING

&&

.AVIATION...
FOR THE 18Z TAFS...LOWER CIGS WILL RE-OVERSPREAD THE AREA THIS
AFTERNOON AS WIND FLOW BECOMES WNWLY. PRECIPITATION WILL PRIMARILY
BE CONFINED TO THE NWRN HALF OF THE FA...UNTIL IT FINALLY EXITS
EARLY THIS EVENING. THE RA/SN LINE WILL PUSH SEWD THRU THE
FA...AND AFFECT THE KUIN AND KCOU TERMINALS THIS AFTERNOON BUT NOT
KSTL/KSUS WHERE PCPN SHOULD END BEFORE THE AIR IS COLD ENOUGH TO
ENACT THE CHANGE. LOW CIGS WILL THEN LINGER UNTIL LATER TONIGHT
WHEN THEY ARE EXPECTED TO CLEAR OUT OF ALL TAF SITES EXCEPT KUIN.
WINDS WILL REMAIN STRONG UNTIL THIS EVENING...WHEN SOME
DIMINISHING WILL OCCUR.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-GASCONADE-KNOX-LEWIS-LINCOLN-MARION-MONITEAU-
     MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-SHELBY-WARREN.

IL...FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR ADAMS IL-BROWN IL-
     CALHOUN IL-PIKE IL.

&&

WFO LSX
Hazardous weather outlook, Feb 17, 12:25 PM CST, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1225 PM CST SUN FEB 17 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-181200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
1225 PM CST SUN FEB 17 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG WEST WINDS WILL IMPACT THE AREA FOR THE REST OF THE
AFTERNOON. THE STRONGEST WIND GUSTS WILL BE FOUND IN PARTS OF EAST
CENTRAL AND SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS...WHERE
GUSTS WILL BE AS HIGH AS 45 TO 50 MPH. A WIND ADVISORY IS IN
EFFECT FOR THAT AREA AS A RESULT. FOR FURTHER INFORMATION...
PLEASE REFER TO THE ADVISORY PRODUCT.

RAIN WILL GRADUALLY TURN TO SNOW ACROSS CENTRAL AND NORTHEAST
MISSOURI AS WELL AS WEST CENTRAL ILLINOIS THIS AFTERNOON. A TOTAL
SNOW ACCUMULATION OF UP TO 1 INCH IS POSSIBLE.

MODERATE FLOODING WILL CONTINUE ON PARTS OF THE ILLINOIS RIVER
THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE FOR SNOW SHOWERS ON MONDAY. LITTLE OR NO
ACCUMULATION IS EXPECTED.

GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE ON MONDAY...WITH GUSTS
AS HIGH AS 35 MPH.

MUCH COLDER AIR WILL MOVE IN TO THE AREA MONDAY AND TUESDAY...
AND WITH WINDS EXPECTED TO STILL REMAIN SOMEWHAT HIGH...THE
COMBINATION WILL RESULT IN WIND CHILLS OF 10 BELOW ZERO ACROSS
PARTS OF NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS.

THERE IS ANOTHER CHANCE FOR SNOW WEDNESDAY NIGHT THROUGH SATURDAY.

MODERATE FLOODING WILL CONTINUE ON PARTS OF THE ILLINOIS RIVER
THROUGH THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ATTENTION IS REQUIRED. SPOTTERS ARE ENCOURAGED TO REPORT
SNOWFALL OR HIGH WINDS TO THE NATIONAL WEATHER SERVICE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TES

In the hours before

Local storm report, Feb 17, 9:33 AM CST, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
933 AM CST SUN FEB 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 AM     FLOOD            CENTERVILLE             37.44N 90.96W
02/17/2008                   REYNOLDS           MO   LAW ENFORCEMENT

            LOW WATER CROSSINGS THROUGHOUT COUNTY REMAIN FLOODED.
            DEBRIS ON ROADS NEAR THESE LOW WATER CROSSINGS.

&&

TES
Special weather statement, Feb 17, 10:10 AM CST, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1010 AM CST SUN FEB 17 2008

ILZ058>060-064-065-069-070-074-099-100-171815-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-JERSEY IL-MADISON IL-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
EDWARDSVILLE
1010 AM CST SUN FEB 17 2008

...STRONG WINDS WITH SCATTERED SHOWERS MOVING THROUGH...
SCATTERED SHOWERS...AND A FEW THUNDERSTORMS...WILL MOVE THROUGH
THE AREA...EXITING BY NOON. STRONG WINDS WILL OCCUR WHEN THESE
SHOWERS AND THUNDERSTORMS PASS THROUGH...WITH SPEEDS OF 50 TO 60
MPH COMMON. SOME OF THE STRONGER SHOWERS AND STORMS WILL ALSO
CONTAIN SMALL HAIL.

TES
Local storm report, Feb 17, 10:14 AM CST, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1014 AM CST SUN FEB 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 AM     NON-TSTM WND GST 3 NW COTTLEVILLE        38.79N 90.70W
02/17/2008  M61 MPH          ST. CHARLES        MO   TRAINED SPOTTER

            ONE INCH DIAMETER LIMBS DOWNED FROM TREES NEARBY.

&&

TES
Local storm report, Feb 17, 10:28 AM CST, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1028 AM CST SUN FEB 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 AM     FLOOD            5 E HALLSVILLE          39.12N 92.13W
02/17/2008                   BOONE              MO   EMERGENCY MNGR

            LOW WATER CROSSING FLOODED ON OWENS SCHOOL ROAD.

1020 AM     FLOOD            1 NW COLUMBIA           38.96N 92.34W
02/17/2008                   BOONE              MO   EMERGENCY MNGR

            LOW WATER CROSSING FLOODED ON BLACKFOOT ROAD.

&&

TES
Local storm report, Feb 17, 1:27 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
127 PM CST SUN FEB 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     FLOOD            JEFFERSON CITY          38.57N 92.19W
02/17/2008                   COLE               MO   LAW ENFORCEMENT

            ALL LOW WATER CROSSINGS IN COLE COUNTY REMAIN FLOODED AND
            NON-PASSABLE.

1245 PM     FLOOD            COLUMBIA                38.95N 92.33W
02/17/2008                   BOONE              MO   LAW ENFORCEMENT

            FOUR MAIN ROADS REMAIN FLOODED AND NON-PASSABLE IN THE
            COLUMBIA AREA.

&&

TES
Local storm report, Feb 17, 1:49 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
149 PM CST SUN FEB 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 AM     NON-TSTM WND GST CHESTERFIELD            38.65N 90.58W
02/17/2008  M49.00 MPH       ST. LOUIS          MO   ASOS

            GUST OCCURRED AT THE SPIRIT OF ST. LOUIS AIRPORT.

0947 AM     NON-TSTM WND GST ST. CHARLES             38.79N 90.52W
02/17/2008  M51.00 MPH       ST. CHARLES        MO   ASOS

            GUST OCCURRED AT THE ST. CHARLES SMARTT AIRPORT.

1005 AM     NON-TSTM WND GST CENTRALIA               38.52N 89.13W
02/17/2008  M45.00 MPH       MARION             IL   ASOS

            GUST OCCURRED AT THE CENTRALIA AIRPORT.

1014 AM     NON-TSTM WND GST BELLEVILLE              38.53N 90.00W
02/17/2008  M45.00 MPH       ST. CLAIR          IL   ASOS

            GUST OCCURRED AT SCOTT AFB.

1046 AM     NON-TSTM WND GST LITCHFIELD              39.18N 89.66W
02/17/2008  M45.00 MPH       MONTGOMERY         IL   ASOS

            GUST OCCURRED AT THE LITCHFIELD AIRPORT.

1135 AM     NON-TSTM WND GST BRIDGETON               38.77N 90.43W
02/17/2008  M47.00 MPH       ST. LOUIS          MO   ASOS

            GUST OCCURRED AT THE LAMBERT/ST. LOUIS INTERNATIONAL
            AIRPORT.

1145 AM     NON-TSTM WND GST CENTRALIA               38.52N 89.13W
02/17/2008  M45.00 MPH       MARION             IL   ASOS

            GUST OCCURRED AT THE CENTRALIA AIRPORT.

1205 PM     NON-TSTM WND GST ST. CHARLES             38.79N 90.52W
02/17/2008  M46.00 MPH       ST. CHARLES        MO   ASOS

            GUST OCCURRED AT THE ST. CHARLES SMARTT AIRPORT.

1218 PM     NON-TSTM WND GST CHESTERFIELD            38.65N 90.58W
02/17/2008  M46.00 MPH       ST. LOUIS          MO   ASOS

            GUST OCCURRED AT THE SPIRIT OF ST. LOUIS AIRPORT.

1220 PM     NON-TSTM WND GST BELLEVILLE              38.53N 90.00W
02/17/2008  M45.00 MPH       ST. CLAIR          IL   ASOS

            GUST OCCURRED AT SCOTT AFB.

1224 PM     NON-TSTM WND GST BRIDGETON               38.77N 90.43W
02/17/2008  M45.00 MPH       ST. LOUIS          MO   ASOS

            GUST OCCURRED AT THE LAMBERT/ST. LOUIS INTERNATIONAL
            AIRPORT.

1225 PM     NON-TSTM WND GST SALEM                   38.63N 88.95W
02/17/2008  M45.00 MPH       MARION             IL   ASOS

            GUST OCCURRED AT THE SALEM AIRPORT.

1225 PM     NON-TSTM WND GST SPARTA                  38.15N 89.72W
02/17/2008  M45.00 MPH       RANDOLPH           IL   ASOS

            GUST OCCURRED AT THE SPARTA AIRPORT.

0105 PM     NON-TSTM WND GST SALEM                   38.63N 88.95W
02/17/2008  M45.00 MPH       MARION             IL   ASOS

            GUST OCCURRED AT THE SALEM AIRPORT.

0126 PM     NON-TSTM WND GST LITCHFIELD              39.18N 89.66W
02/17/2008  M45.00 MPH       MONTGOMERY         IL   ASOS

            GUST OCCURRED AT THE LITCHFIELD AIRPORT.

&&

TES

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 6:59 PM CSTRiver Flood WarningLSXCole14 hr
Feb 16, 8:26 PM CSTRiver Flood WarningLSXLincoln36 hr
Feb 17, 8:46 AM CSTRiver Flood WarningLSXReynolds50 hr
Feb 17, 10:18 AM CSTRiver Flood WarningLSXOsage13 hr
Feb 17, 11:54 AM CSTWind AdvisoryLSXCrawford, Franklin, Gasconade, Iron, Jefferson, Lincoln and 9 more6 hr
Feb 17, 1:56 PM CSTRiver Flood WarningLSXCrawford19 hr

Nearby

River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.